# SDR ASOA201708141835

- Difficulty date: August 14, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 33,199 hours, 23,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670358643
- Condition: Corroded
- Location: Bs 693-708
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT RBL9 IS CORROSION AT BS 693 AND 708.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A17, 53-00-49-400-801 A17, EC/TC REO 670-53-00-343, AND REO 670-53-00-343.
